# SDR USAA051534

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 64,753 hours, 64,753 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N5417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1364 LBL 15 CORRODED.  REMOVED & REINSTALLED NEW STRINGER PER SRM 53-00-53 FIG 101, 53-60-53 FIG 1.  DEFECT SIZE:  5.0L X 1.0W X .017D INCH.
